# SDR COEA0203729

- Difficulty date: September 4, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N729FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10385
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: AC64208
- Condition: Leaking
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO BASE AFTER IT WAS DISCOVERED THAT PNEUMATIC PRESSURE FOR OPERATION OF THE LANDING GEAR DROPPED TO ZERO WITH GEAR IN UP POSITION.  LANDING GEAR SELECTOR VALVE AND NOSE LANDING GEAR ACTUATOR FOUND LEAKING AND REPLACED.  NOSE LANDING GEAR ACTUATOR PART HISTORY BEING INVESTIGATED FOR HARD TIME CONSIDERATION.
